A dilatational plasticity theory for aluminum sheets

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationMultiscale Deformation and Fracture in Materials and Structures, the James R. Rice 60th Anniversary Volume
Place of PublicationDordrecht, The Netherlands
PublisherKluwer Academic Publisher
Pages17-30
StatePublished - 2000

Cite this

Huang, Y. (2000). A dilatational plasticity theory for aluminum sheets. In Multiscale Deformation and Fracture in Materials and Structures, the James R. Rice 60th Anniversary Volume (pp. 17-30). Kluwer Academic Publisher.